Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 742102, 27 pages
http://dx.doi.org/10.1155/2012/742102
Research Article

Almost Periodic Solutions of a Discrete Mutualism Model with Variable Delays

1School of Mathematics and Computer Science, Panzhihua University Sichuan, Panzhihua 617000, China
2City College, Kunming University of Science and Technology, Kunming 650051, China

Received 26 May 2012; Accepted 4 November 2012

Academic Editor: Zhen Jin

Copyright © 2012 Yongzhi Liao and Tianwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Begon, C. R. Townsend, and J. L. Harper, Ecology: From Individuals to Ecosystems, John Wiley & Sons, New York, NY, USA, 2006.
  2. R. Bashary and J. L. Bronstein, “Game structures in mutualisms: what can the evidence tell us about the kind of models we need?” Advances in the Study of Behavior, vol. 34, pp. 59–101, 2004. View at Publisher · View at Google Scholar
  3. M. T. Madigan, J. M. Martinko, and J. Parker, Biology of Microorganisms, Prentice Hall, New Jersey, NJ, USA, 2000.
  4. L. Keller and M. G. Surette, “Communication in bacteria: an ecological and evolutionary perspective,” Nature Reviews Microbiology, vol. 4, pp. 249–258, 2006. View at Publisher · View at Google Scholar
  5. R. Goto, T. Okamoto, E. T. Kiers, A. Kawakita, and M. Kato, “Selective flower abortion maintains moth cooperation in a newly discovered pollination mutualism,” Ecology Letters, vol. 13, no. 3, pp. 321–329, 2010. View at Google Scholar
  6. A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. View at Zentralblatt MATH
  7. C. Y. He, Almost Periodic Differential Equation, Higher Education Publishing House, Beijing, China, 1992.
  8. G. Seifert, “Almost periodic solutions of certain differential equations with piecewise constant delays and almost periodic time dependence,” Journal of Differential Equations, vol. 164, no. 2, pp. 451–458, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. S. Ahmad and I. M. Stamova, “Almost necessary and sufficient conditions for survival of species,” Nonlinear Analysis: Real World Applications, vol. 5, no. 1, pp. 219–229, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. X. Meng and L. Chen, “Almost periodic solution of non-autonomous Lotka-Volterra predator-prey dispersal system with delays,” Journal of Theoretical Biology, vol. 243, no. 4, pp. 562–574, 2006. View at Publisher · View at Google Scholar
  11. F. Chen and C. Shi, “Global attractivity in an almost periodic multi-species nonlinear ecological model,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 376–392, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. J. O. Alzabut, G. T. Stamov, and E. Sermutlu, “Positive almost periodic solutions for a delay logarithmic population model,” Mathematical and Computer Modelling, vol. 53, no. 1-2, pp. 161–167, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Li and L. Lu, “Positive periodic solutions of discrete n-species food-chain systems,” Applied Mathematics and Computation, vol. 167, no. 1, pp. 324–344, 2005. View at Publisher · View at Google Scholar
  14. X. Chen and F. D. Chen, “Stable periodic solution of a discrete periodic Lotka-Volterra competition system with a feedback control,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1446–1454, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Z. Wang and Y. Li, “Almost periodic solutions of a discrete mutualism model with feedback controls,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 286031, 18 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. T. Li and H. F. Huo, “Positive periodic solutions of delay difference equations and applications in population dynamics,” Journal of Computational and Applied Mathematics, vol. 176, no. 2, pp. 357–369, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. T. Zhang, Y. Li, and Y. Ye, “Persistence and almost periodic solutions for a discrete fishing model with feedback control,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1564–1573, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S. H. Saker, “Qualitative analysis of discrete nonlinear delay survival red blood cells model,” Nonlinear Analysis: Real World Applications, vol. 9, no. 2, pp. 471–489, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Y. Muroya, A. Bellen, Y. Enatsu, and Y. Nakata, “Global stability for a discrete epidemic model for disease with immunity and latency spreading in a heterogeneous host population,” Nonlinear Analysis: Real World Applications, vol. 13, no. 1, pp. 258–274, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S. Zhang, “Existence of almost periodic solutions for difference systems,” Annals of Differential Equations, vol. 16, no. 2, pp. 184–206, 2000. View at Google Scholar · View at Zentralblatt MATH
  21. J. K. Hale and S. M. V. Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993.
  22. S.-I. Niculescu, Delay Effects on Stability: A Robust Control Approach, vol. 269 of Lecture Notes in Control and Information Sciences, Springer, London, UK, 2001.
  23. K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2003.
  24. Y. Li and T. Zhang, “Permanence and almost periodic sequence solution for a discrete delay logistic equation with feedback control,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1850–1864, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Y. Li, T. Zhang, and Y. Ye, “On the existence and stability of a unique almost periodic sequence solution in discrete predator-prey models with time delays,” Applied Mathematical Modelling, vol. 35, no. 11, pp. 5448–5459, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Li and T. Zhang, “Almost periodic solution for a discrete hematopoiesis model with time delay,” International Journal of Biomathematics, vol. 5, no. 1, 9 pages, 2012. View at Publisher · View at Google Scholar
  27. S. Zhang and G. Zheng, “Almost periodic solutions of delay difference systems,” Applied Mathematics and Computation, vol. 131, no. 2-3, pp. 497–516, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. F. Chen, “Permanence for the discrete mutualism model with time delays,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 431–435, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH